# SDR SWAA2021122742353

- Difficulty date: November 10, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737
- Aircraft serial: 32458
- Aircraft time: 45,975 hours, 27,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: IN THE FORWARD CARGO AREA ON THE RIGHT HAND SIDE PLATE; THERE IS EVIDENCE OF CORROSION AT STATION 500C+10. ; / [01] FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2.; [02] TOOL INFO ONLY.; [03] UPDATED STATION LOCATION; [04] REMOVED AND REPLACED TRANSITION ANGLE AT RBL 21.8 FORM STA 500 TO 500D PER SRM 51-40-02.; [05] INSPECTION C/W REPLACEMENT OF TRANSITION ANGLE AT RBL 21.8 FORM STA 500 TO 500D PER SRM 51-40-02.
